# SDR NW6A00608002

- Difficulty date: August 2, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N153
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 1,831 hours, 1,320 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619003
- Part serial: K0643
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

5690-IAD - HYDRAULIC SYSTEM NUMBER 2 WENT TO 5 PERCENT IN FLIGHT AND 0 PERCENT AFTER GEAR EXTENSION.  REMOVED AND REPLACED NUMBER 2 HYD PUMP.
